# SDR DL76L090950

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 54,334 hours, 7,979 cycles
- Engine: Pwa PW4060
- Engine time: 52,877 hours, 9,230 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 52,877 hours, 9,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IN FLT SHUTDOWN CHECK, FOUND 4TH STAGE STATOR MISSING SEALANT CAUSING DAMAGE TO INSULATION TO REAR FRAME OF ENG.  MIP REPLACING ENGINE.  NO PROCEDURE TO REPAIR MISSING SEALANT OR FOR REPAIR TO INSULATION.  AT LEAST 7 STATORS HAVE THE SEALANT MISSING.  C/W NR 1 ENG CHG PER TRANS 1T148.
